# SDR AALA201709069050

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 52,855 hours, 22,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MISSING COVER OVER EMERGENCY EXIT LIGHT AT DOOR 3L. REPLACED EXIT LIGHT LENS FOUND MISSING AT LOWER CORNER OF 3L DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
